# SDR 2013FA0000589

- Difficulty date: October 13, 2013
- Submitted: October 13, 2013
- Operation: General aviation
- Aircraft: N3128P
- Make and model: Conaer LA4200
- Aircraft serial: 985
- Aircraft time: 893 hours
- Engine: Lyc IO360A1B
- Engine time: 893 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 7160 · Engine Air Intake System
- Part: Tube
- Part number: RJ5461
- Condition: Cracked
- Location: Airbox Outlet
- Part time: 893 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION,  DISCOVERED  A CIRCUMFERENTIAL CRACK WHERE AIRBOX OUTLET TUBE IS WELDED TO AIRBOX.  CRACK EXTENDED AROUND .33 OF THE CIRCUMFERENCE OF THIS WELD.
